Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stable range in $ AW\sp{\ast} $ algebras


Author: David Handelman
Journal: Proc. Amer. Math. Soc. 76 (1979), 241-249
MSC: Primary 46L10; Secondary 16A45
MathSciNet review: 537081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show all finite $ A{W^\ast}$ algebras (and somewhat more general $ {C^\ast}$ algebras) satisfy a stronger property than having 1 in their stable range.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 16A45

Retrieve articles in all journals with MSC: 46L10, 16A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537081-X
Keywords: Unitary decomposition, $ {K_1}$, F-space, dimension of a topological space, cancellation property for finitely generated projective modules
Article copyright: © Copyright 1979 American Mathematical Society